# SDR DXTA200809013259

- Difficulty date: September 1, 2008
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 98,039 hours, 742 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: MS25237387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR DID NOT INDICATE GREEN. PREFORMED CK LIST AND BLEW GEAR DOWN STILL NO INDICATION.  REDUCED POWER BELOW 500 FT AND FULL FLAPS TO CK FOR GEAR WARNING DID NOT GET GEAR WARNING, SO LANDED UNEVENTFUL.  FOUND BOTH LT INDICATOR BULBS BURNED OUT. REMOVED AND REPLACED LIGHT BULBS IAW  MM 33-10-06. OP CHECKS GOOD. RESET AND SERVICED GEAR EMERGENCY BLOWDOWN BOTTLE IAW MM 12-13-01. PERFORMED SEVERAL SHORT AND FULL CYCLES TO BLEED SYS IAW MM 32-01-00.
